# SDR A6WA201312274491

- Difficulty date: December 27, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM AT FS 349 JUST INBD OF PAX DOOR HAS CORROSION.  CORROSION REMOVED FROM STATION 349 FLOOR BEAM IAW CRJ 200 SRM 51-21-06.  REPLACED UNSERVICEABLE AFT SUPPORT BRACKET WITH SERVICEABLE SUPPORT BRACKET.
